MathSciNet Relay Station
MathSciNet bibliographic data
MR2468216 52A20 (35J60 35J65 49Q20 52A38)
Alter, François; Caselles, Vicent Uniqueness of the Cheeger set of a convex body. Nonlinear Anal. 70 (2009), no. 1, 32–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement